# SDR DALA2019111436656

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mechanic Error
- Location: Bs 544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILL FASTENER HOLE ON FLOOR BEAM AT STA 544 RBL 33.00 & LBL 33.00. REPAIRED PER SRM 53-00-51. (LP 1350769)
